# SDR JJBA20230227015

- Difficulty date: February 22, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 46,253 hours, 29,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHTS 3, 4 AND 18CD INOPERATIVE. REMOVED AND REPLACED EMERGENCY LIGHT LAMPS. OPS CHECK SAT
